Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 268, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Sep 20, 2022, 9:28 PM CDT for 5 counties in Wisconsin. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 20, 2022, 9:28 PM CDT (02:28 UTC)
- Expired
- Sep 20, 2022, 10:30 PM CDT
- In force
- 62 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 2.0 in
- Wind
- 50.0 mph
Counties Chippewa County, WI, Dunn County, WI, Eau Claire County, WI, Pepin County, WI, Pierce County, WI
The radar
The La Crosse radar (KARX), 106 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 20, 8:31 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.5 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3319 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1081 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 441 m²/s²
- Significant tornado parameter
- 6.1
- Supercell composite
- 27.1
The text
As transmitted.
212
WUUS53 KMPX 210228
SVRMPX
WIC017-033-035-091-093-210330-
/O.NEW.KMPX.SV.W.0268.220921T0228Z-220921T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
928 PM CDT Tue Sep 20 2022
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Pepin County in west central Wisconsin...
Southeastern Pierce County in west central Wisconsin...
Southern Dunn County in west central Wisconsin...
Southern Chippewa County in west central Wisconsin...
Eau Claire County in west central Wisconsin...
* Until 1030 PM CDT.
* At 927 PM CDT, severe thunderstorms were located along a line
extending from 5 miles northwest of Chippewa Falls to 5 miles
southwest of Elmwood, moving southeast at 35 mph.
HAZARD...Two inch hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
* Severe thunderstorms will be near...
Chippewa Falls around 935 PM CDT.
Lake Wissota around 940 PM CDT.
Other locations in the path of these severe thunderstorms include
Durand, Cadott, Boyd and Stanley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms are producing large hail. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows!
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in the Twin Cities.
&&
LAT...LON 4460 9200 4458 9203 4447 9206 4450 9216
4471 9231 4505 9144 4502 9092 4460 9093
TIME...MOT...LOC 0227Z 295DEG 32KT 4501 9144 4471 9220
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
JPC3 follow-up statements
283
WWUS53 KMPX 210245
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
945 PM CDT Tue Sep 20 2022
WIC093-210254-
/O.CAN.KMPX.SV.W.0268.000000T0000Z-220921T0330Z/
Pierce WI-
945 PM CDT Tue Sep 20 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PIERCE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the severe thunderstorm warning for southeastern
Pierce county has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
west central Wisconsin.
LAT...LON 4460 9200 4458 9203 4460 9209 4475 9206
4504 9135 4502 9092 4460 9093
TIME...MOT...LOC 0244Z 293DEG 32KT 4495 9125 4466 9200
$$
WIC017-033-035-091-210330-
/O.CON.KMPX.SV.W.0268.000000T0000Z-220921T0330Z/
Pepin WI-Dunn WI-Chippewa WI-Eau Claire WI-
945 PM CDT Tue Sep 20 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHEASTERN PEPIN...SOUTHEASTERN DUNN...SOUTHERN CHIPPEWA AND
EAU CLAIRE COUNTIES...
At 944 PM CDT, severe thunderstorms were located along a line
extending from near Lake Wissota to near Eau Galle, moving southeast
at 35 mph.
HAZARD...Two inch hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Lake Wissota, Cadott, Boyd and Stanley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms are producing large hail. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
the Twin Cities.
&&
LAT...LON 4460 9200 4458 9203 4460 9209 4475 9206
4504 9135 4502 9092 4460 9093
TIME...MOT...LOC 0244Z 293DEG 32KT 4495 9125 4466 9200
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
JPC728
WWUS53 KMPX 210306
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1006 PM CDT Tue Sep 20 2022
WIC017-033-210315-
/O.CAN.KMPX.SV.W.0268.000000T0000Z-220921T0330Z/
Dunn WI-Chippewa WI-
1006 PM CDT Tue Sep 20 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DUNN AND SOUTHERN
CHIPPEWA COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the severe thunderstorm warning for southeastern
Dunn and southern Chippewa counties has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
west central Wisconsin.
LAT...LON 4461 9186 4469 9173 4469 9165 4475 9165
4486 9154 4486 9092 4460 9093
TIME...MOT...LOC 0305Z 299DEG 29KT 4484 9125 4458 9176
$$
WIC035-091-210330-
/O.CON.KMPX.SV.W.0268.000000T0000Z-220921T0330Z/
Pepin WI-Eau Claire WI-
1006 PM CDT Tue Sep 20 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHEASTERN PEPIN AND EAU CLAIRE COUNTIES...
At 1005 PM CDT, severe thunderstorms were located along a line
extending from 5 miles north of Fall Creek to near Mondovi, moving
southeast at 35 mph.
HAZARD...Two inch hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Eau Claire, Altoona, Lake Hallie, Augusta, Fall Creek, Fairchild,
Ludington, Foster, Brackett, Lake Eau Claire County Park, Allen and
Seymour.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms are producing large hail. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
the Twin Cities.
&&
LAT...LON 4461 9186 4469 9173 4469 9165 4475 9165
4486 9154 4486 9092 4460 9093
TIME...MOT...LOC 0305Z 299DEG 29KT 4484 9125 4458 9176
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
JPC902
WWUS53 KMPX 210331 RRA
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1031 PM CDT Tue Sep 20 2022
WIC035-091-210341-
/O.EXP.KMPX.SV.W.0268.000000T0000Z-220921T0330Z/
Pepin WI-Eau Claire WI-
1031 PM CDT Tue Sep 20 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PEPIN AND EAU
CLAIRE COUNTIES HAS EXPIRED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been allowed to expire.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
west central Wisconsin.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Twin Cities.
LAT...LON 4461 9186 4469 9173 4469 9165 4475 9165
4486 9154 4486 9092 4460 9093
TIME...MOT...LOC 0331Z 295DEG 32KT 4474 9096 4448 9147
$$
JPCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 7:55 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Sep 20, 7:55 PM CDT, 1 hour 33 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 755 PM CDT Tue Sep 20 2022 .UPDATE... Issued at 748 PM CDT Tue Sep 20 2022 Updated to include 00z aviation discussion below. && .SHORT TERM...(This evening through Wednesday night) Issued at 219 PM CDT Tue Sep 20 2022 KEY MESSAGES: - Chance for thunderstorms this evening, mainly in west central Wisconsin. - Much cooler air arrives tonight and sticks around for a while. Surface low pressure will move from central Minnesota into northwest Wisconsin this evening. As it does it will bring a cold front across the area that may be the focus for a few showers and thunderstorms later this evening, mainly in west central Wisconsin. Low clouds have hung on stubbornly in west central Wisconsin today and that may lessen the chance of any strong sustained convection. Most of the CAMs try to develop some storms, but are unable to sustain them, except for the HRRR which has been showing thunderstorms initiating late this evening in west central Wisconsin, with the counties of Barron and Rusk looking to have the best chance of a thunderstorm. Should any storms develop in this area, large hail will be the main hazard and SPC has maintained the slight risk for for this conditional setup. Much cooler and drier air will filter into the forecast area behind the cold front with lows tonight falling into the 50s for most with dewpoints falling through the 60s and 50s into the 40s by tomorrow. Cool Canadian high pressure moving in behind the departing system will leave us with highs only in the 60s tomorrow, and with gusty northwest winds it will feel more like fall. Lows tomorrow night should fall into the 40s area wide, with even an upper 30 or two possible in the northwestern portion of the CWA. Some guidance wants to bring some isolated showers across southern Minnesota tomorrow morning, but precipitation should stay just to our south as the baroclinic zone sinks to the south. .LONG TERM...(Thursday through Tuesday) Issued at 219 PM CDT Tue Sep 20 2022 KEY MESSAGE: - Chance for rain showers Friday and Friday night. Cooler, more Fall-like air will continue to advect into the Great Lakes region into Thursday. While building surface high pressure should allow for mostly sunny skies, temperatures Thursday will only reach the upper 50s to lower 60s. Southerly return flow should take place from west to east across our MN counties Friday night as an upper-level trough nears from the west. This will allow lows to only fall to the mid to lower 40s. However, calmer conditions across our WI counties mean mid to upper 30s are expected. Localized areas of patchy frost may even occur in our extreme eastern CWA. While the southerly return flow will strengthen and overspread the area during Friday, forecast models strongly suggest overcast skies and rain developing ahead and along a cold front, keeping highs a couple of degrees cooler than Thursday. The front and rain will push west to east through the CWA early Friday morning through Friday night. PoPs are maximized in western MN (likely to definite) where strongest forcing and most vertically saturated forecast soundings occur Friday morning. PoPs do slightly lower with eastward extent where saturation depth and forcing become slightly more uncertain. But, the entire CWA should see rain drops. Guidance keeps heaviest QPF over western MN with upwards of 0.50" possible while areas east may only see a few tenths. Southerly winds look also quite gusty, especially across western MN as an LLJ and strong surface pressure gradient move over the region. Have increased winds with gusts nearing 30 knots during Friday using a blend of the NBM 4.1 and NBM 90th percentile. Aside from our far east, rain showers should largely end by Saturday morning with the aforementioned trough axis to our east. A small lobe of the 850 mb thermal ridge over the Central Plains will actually warm highs into the mid 60s to lower 70s Saturday. However, a second trough Sunday morning will bring another cold front causing cooler temperatures and a small chance of rain in our eastern-most WI counties Sunday. Proceeding the second trough, enhanced northwesterly flow will develop and persist through the early half of next week. This should allow for dry weather and temperatures a couple degrees below normal. Long-range forecast models hint that this cooler regime may not last long, though. Most long-range guidance advances a sprawling 850 mb thermal ridge over the western CONUS slowly towards the Northern Plains the second half of next week. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 748 PM CDT Tue Sep 20 2022 Cold front is slowly making its way SE across southern MN into western WI this evening, with isolated convection developing along it in far eastern MN into western WI. Any activity looks to stay north of the MN TAFs but the WI TAFs are in line to see at least VC if not directly into the terminals. That said, chances are 40% at best that any one location may see convection so have opted to keep the initialized TAFs dry and monitor radar trends for amendments. Rainfall potential will last thru roughly 06z then only high clouds are expected thereafter, with plenty of sunshine expected for Wednesday. However, a tightened pressure gradient after sunrise will make for breezy/gusty northerly winds Wednesday. KMSP...Still a chance that isolated convection could reach MSP airport but the expectation is that the activity will remain to the north. Still, will monitor radar trends to see if any SHRA/TSRA may reach MSP and will amend accordingly. /OUTLOOK FOR KMSP/ Thu...VFR. Wind N 5-10 kts. Fri...MVFR/SHRA likely, chc IFR/SHRA. Wind S 5-10 kts. Sat...VFR. Wind SW 5-10 kts, becoming NW 5-10 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && UPDATE...JPC SHORT TERM...CEO LONG TERM...CTG AVIATION...JPC
Hazardous weather outlook, Sep 20, 3:58 PM CDT, 5 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 358 PM CDT Tue Sep 20 2022 MNZ044-045-051>053-059>063-068>070-077-078-WIZ014>016-023>028- 212100- Mille Lacs-Kanabec-Sherburne-Isanti-Chisago-Wright-Hennepin-Anoka- Ramsey-Washington-Carver-Scott-Dakota-Rice-Goodhue-Polk-Barron- Rusk-St. Croix-Pierce-Dunn-Pepin-Chippewa-Eau Claire- 358 PM CDT Tue Sep 20 2022 This Hazardous Weather Outlook is for portions of central Minnesota...east central Minnesota...south central Minnesota... southeast Minnesota...northwest Wisconsin and west central Wisconsin. .DAY ONE...Tonight. Isolated thunderstorms are possible in western Wisconsin this evening. One or two storms may be severe. The main hazard is large hail. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will not be needed. MNZ041>043-047>050-054>058-064>067-073>076-082>085-091>093-212100- Douglas-Todd-Morrison-Stevens-Pope-Stearns-Benton-Lac Qui Parle- Swift-Chippewa-Kandiyohi-Meeker-Yellow Medicine-Renville-McLeod- Sibley-Redwood-Brown-Nicollet-Le Sueur-Watonwan-Blue Earth-Waseca- Steele-Martin-Faribault-Freeborn- 358 PM CDT Tue Sep 20 2022 This Hazardous Weather Outlook is for portions of central Minnesota...south central Minnesota...southwest Minnesota and west central Minnesota. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will not be needed.
In the hours before
Local storm report, Sep 20, 8:58 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
858 PM CDT TUE SEP 20 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM HAIL RIVER FALLS 44.86N 92.62W
09/20/2022 M2.50 INCH PIERCE WI TRAINED SPOTTER
TRAINED SPOTTER MEASURED TENNIS BALL SIZED
HAIL NEAR RIVER FALLS, WI.
&&
RMDLocal storm report, Sep 20, 9:07 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
907 PM CDT TUE SEP 20 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL 2 ENE RIVER FALLS 44.87N 92.59W
09/20/2022 E1.25 INCH ST. CROIX WI PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
&&
RMDLocal storm report, Sep 20, 9:11 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
911 PM CDT TUE SEP 20 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM HAIL 1 ESE WOODBURY 44.91N 92.91W
09/20/2022 M1.25 INCH WASHINGTON MN TRAINED SPOTTER
TRAINED SPOTTER MEASURED 1.25 INCH HAIL ONE
MILE ESE OF WOODBURY.
&&
RMDLocal storm report, Sep 20, 9:15 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
915 PM CDT TUE SEP 20 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL 2 N MENOMONIE 44.91N 91.93W
09/20/2022 M1.00 INCH DUNN WI TRAINED SPOTTER
TRAINED SPOTTER MEASURED QUARTER SIZED HAIL
JUST NORTH OF MENOMONIE.
&&
RMDSpecial weather statement, Sep 20, 9:19 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
919 PM CDT Tue Sep 20 2022
MNZ063-WIZ023-210300-
Washington MN-St. Croix WI-
919 PM CDT Tue Sep 20 2022
...A strong thunderstorm will impact portions of northern Washington
and St. Croix Counties through 1000 PM CDT...
At 918 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lake Elmo, or 12 miles northeast of St. Paul, moving east at 45 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
This strong thunderstorm will be near...
North Hudson and Bayport around 925 PM CDT.
Hudson around 930 PM CDT.
Somerset around 935 PM CDT.
Other locations in the path of this storm include New Richmond,
Roberts, Hammond and Glenwood City.
This includes Interstate 94 in Wisconsin between mile markers 1 and
9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in the Twin Cities.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northwestern and west central Wisconsin.
&&
LAT...LON 4494 9299 4515 9299 4521 9282 4521 9216
4498 9214
TIME...MOT...LOC 0218Z 263DEG 38KT 4504 9289
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
JPCLocal storm report, Sep 20, 9:23 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
923 PM CDT TUE SEP 20 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 1 NW RIVER FALLS 44.86N 92.64W
09/20/2022 M3.00 INCH ST. CROIX WI TRAINED SPOTTER
TRAINED SPOTTER MEASURED 3 INCH HAIL ONE
MILE NW OF RIVER FALLS, WI.
&&
RMDThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 7:59 PM CDT | Special Weather Statement | MPX | Saint Croix | 31 min |
| Sep 20, 8:01 PM CDT | Severe Thunderstorm Warning | MPX | Polk, Saint Croix | 29 min |
| Sep 20, 8:13 PM CDT | Severe Thunderstorm Warning | MPX | Saint Croix | 47 min |
| Sep 20, 8:46 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Dunn, Eau Claire | 44 min |
| Sep 20, 8:50 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Pierce, Saint Croix | 40 min |
| Sep 20, 9:19 PM CDT | Special Weather Statement | MPX | Saint Croix | 41 min |
| Sep 20, 9:40 PM CDT | Special Weather Statement | MPX | Rusk | 50 min |
| Sep 20, 9:53 PM CDT | Special Weather Statement | MPX | Dunn | 37 min |
| Sep 20, 10:00 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Pierce, Saint Croix | 30 min |
| Sep 20, 10:17 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Rusk | 28 min |
| Sep 20, 10:33 PM CDT | Special Weather Statement | MPX | Eau Claire | 27 min |
| Sep 20, 10:35 PM CDT | Special Weather Statement | MPX | Dunn, Eau Claire | 40 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.